# SDR IPXA11566267

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Static Inverter
- Part number: B254ADM1
- Part serial: 6884
- Condition: Inoperative
- Location: E & E Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STANDBY ATTITUDE, GYRO FLAG INTERMITTENTLY IN VIEW.  FLIGHT DIVERTED, ENROUTE.   R & R STATIC INVERTER IAW 34-24-02-4.   R & R STANDBY ATTITUDE IND IAW 34-24-01-4.  OPS CKS GOOD.
